# SDR AWXA200600964

- Difficulty date: May 25, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910511 - DURING BC-4 CHECK, FOUND LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK Y1292 FR 36+3 INCH, FR 38+3 INCH AND FR 40.  MAINTENANCE REPLACED SEAT TRACK FROM FR 36 TO FR 41 IAW A319 SRM 51-72-11 AND 51-42-11.
